# SDR SIMA201132903

- Difficulty date: November 23, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145858
- Aircraft time: 18,157 hours, 15,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LT OVERWING UPPER EMERGENCY LIGHT IAW EMB AMM 33-50-07, OPS CHECK GOOD.
